RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2006, Volume 6, Issue 4, Pages 43–49 (Mi vngu244)  

Generalized Dirichlet problem for elliptic equation degenerating on unbounded manifolds

S. A. Iskhokova, G. I. Tarasovab

a Institute of Mathematics, Academy of Sciences of Republic of Tajikistan, Dushanbe
b Yakutsk State University

Abstract: In the paper we investigate the unique solvability of a generalized Dirichlet problem for higher order elliptic equation, degenerating on unbounded $C^0$ — manifolds of arbitrary dimension less then dimension of the space. Differential properties of the solution are studied depending on the smoothness of coefficients of the differential operator, the right-hand side of differential equation and boundary functions.
The method applied in the paper is based on elements of the embedding theory weighted function spaces. Therefore in the paper first necessary imbedding theorems for the corresponding function spaces are established.

Full text: PDF file (243 kB)
References: PDF file   HTML file
UDC: 517.918
Received: 27.12.2005

Citation: S. A. Iskhokov, G. I. Tarasova, “Generalized Dirichlet problem for elliptic equation degenerating on unbounded manifolds”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 6:4 (2006), 43–49

Citation in format AMSBIB
\Bibitem{IskTar06}
\by S.~A.~Iskhokov, G.~I.~Tarasova
\paper Generalized Dirichlet problem for elliptic equation degenerating on unbounded manifolds
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2006
\vol 6
\issue 4
\pages 43--49
\mathnet{http://mi.mathnet.ru/vngu244}


Linking options:
  • http://mi.mathnet.ru/eng/vngu244
  • http://mi.mathnet.ru/eng/vngu/v6/i4/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:91
    Full text:36
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021